MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STRYKER-ENDOSCOPY PHOENIX USA; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number D087031
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Retroperitoneal Hemorrhage (4483)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a pfa atrial fibrillation ablation a patient had a retroperitoneal "bleed".During the procedure the physician felt the ice catheter was advancing incorrectly.There was tortuous vasculature.The physician performed a contrast image of the ivc prior to transeptal and it revealed no issues.The patient pressures were stable throughout the procedure.The physician performed a repeat contrast image of the ivc post procedure, and it revealed no bleed.After the procedure the patients¿ blood pressure dropped and a ct revealed an rp bleed.The patient recovered.The suspected catheter was the view flex ice catheter.Multiple attempts were made to obtain additional information.No information was provided regarding patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.A review of the device history record (dhr) could not be performed as the device's lot and serial numbers were not reported.Stryker procedure(s) supports that the device was unlikely to have been released from stryker with the reported failure mode.Therefore, the likely root cause is mishandling subsequent to distribution, including shipping and storage conditions or improper manipulation of the device.The instructions for use (ifu) state: do not attempt to use the reprocessed viewflex xtra ice catheter prior to completely reading and understanding the directions for use.The reprocessed viewflex xtra ice catheters are supplied sterile only if packaging is not damaged or open.Inspect the packaging and catheter for damage or defects prior to use.The reprocessed viewflex xtra ice catheters have been sterilized using eto.Do not attempt to sterilize the catheters by autoclave, gamma or ultraviolet radiation, or liquid sterilizing solutions.Do not bend, kink, stretch, or forcefully wipe the catheter.These actions may damage the catheter.Do not use mechanical tools or forceps to grip the catheter.Storage and handling: room temperature: 18 degrees c to +26 degrees c (64 degrees f to 79 degrees f) use product on a first-in, first-out basis prior to expiration or use by date on the label transport: temperature: -20 degrees c to +50 degrees c (-4 degrees f to 122 degrees f).Relative humidity: 25% to 90%.The reported event will continue to be monitored through post-market surveillance.Should the device become available for return, the investigation will be reopened.

Brand Name
NA
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key24004590
Report Number0002090040-2026-00001
Device Sequence Number10503244
Product Code OWQ
UDI-Device Identifier07613327376067
UDI-Public07613327376067
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K231621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD087031
Device Catalogue NumberD087031
Device Lot NumberUNKOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown